IEEE - Institute of Electrical and Electronics Engineers, Inc. - Gaussian Soliton Solution in (2+1)-Dimensional Logarithmically Saturable Nonlinear Media

2009 Fifth International Conference on Natural Computation (ICNC)

Author(s): Liu Yajie ; Zhu Ning ; Tong Jia ; Qiyuan Feng
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 August 2009
Conference Location: Tianjian, China, China
Conference Date: 14 August 2009
Volume: 5
Page(s): 482 - 486
ISBN (Paper): 978-0-7695-3736-8
DOI: 10.1109/ICNC.2009.422
Regular:

Through solving the nonlinear Schrödinger equation satisfied by optical field in logarithmically saturable media, a set of solutions were found. We assumed the occupation of the inner modes (i.e.... View More

Advertisement